Typhoid Fever vaccination question
Hello, recently several of my coworkers have been preparing for a trip to Africa (I won't be going on this trip), and starting at the end of last week they started taking the oral vaccine for typhoid fever.
I've not taken the vaccine and had no reason to do so, since as I mentioned I'm not going on the business trip to Africa. However, over the weekend and into this week I've had some intermittent stomach pains, diarrhea, and have just generally felt "off."
One of my coworkers on the vaccine pill was pretty sick from it two days at work and left early each day.
Is it possible to get typhoid fever from someone who is on the vaccine regimen? Or is it more likely I've just got some sort of other minor illness and am worrying about it a bit just because of the typhoid vaccine people hanging around the office?
|All times are GMT -7. The time now is 05:14 PM.|